Thanks for the answer re the meds. I was on Cymbalta 120 mg per day at one time and it brought me to my knees, literally..............dropped my BP and down I went.
I just weaned off Cymbalta after taking it for over a year at a variety of different doses. I weaned very slowly and also used Omega3, did not have any brain zaps. It has been 8 weeks now that I have been off completely and still having some mood swings.
Taking Wellbutrin together with Cymbalta caused my anxiety to increase and I felt dizzy all the time so I only took it for a short time.
Right now I am using Trazodone 100 mg at bedtime and Buspar twice daily.
Also I have worked with therapy and online self help CBT.
I agree with you, acceptance is key to dealing with depression.
Thank you so much for joining this great forum.
We are all family here so welcome aboard.
*~* https://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources